Hello, I'm a 31yr female and have been taking 4mg of klonpin since 2012. As of 6 days ago I ran out, and my provider will not prescribe me anymore. I'm scared!! My ears won't stop ringing, my whole body feels numb, I can't feel temperatures, my eyes feeling like their constantly orbing, I can't concentrate, the only sleep I get is when my body gives up and I pass out, I can feel my heartbeat all over my body, I tingle everywhere, my throat feels numb, feels like someone is sitting on my chest, my senses are hightend everything tastes weird... food/drink is either to flavored, or bland... I can't tell if I'm hungry or full, and so much more!! I hate this. I can't find anyone who will help me taper off. My doctor did prescribe me Naltrexon, which is supposed to help with the cravings, but it has done nothing thus far (I did just started it last night). I need some insight, I don't know what to do. Will I ever feel normal again?? Again like I said I'm extremely scared and have told my doctor about how I'm feeling and expressed how scared I am. Has anyone else went through this? HELP ME!!
How long do Klonpin C/T W/D last?
- 19 Dec 2014 by amblyn
- 2 Jan 2015
- klonopin, anxiety, benzodiazepine withdrawal, prescription, female
Added 19 Dec 2014:
I also have a 4yr and 7yr old daughters that I am responsible for. I can't get off the couch, let alone take care of them.
You'll need the assistance of a Dr to best do this, he should be willing to help you as after all ha time you will feel the effects for a long time, I'm talking months. If he won't help see your family Dr and ask for help. The other thing you can do is get up on nutritional things that will help your body recover, look into cutting out sugar in all forms, artificial sweeteners, caffeine, alcohol, adequate hydration and exercise, even walking. You may also seek out behavioral help as well, a local recovery group is a very good idea. Don't try to go through this alone and whatever you do do not take any meds in an effort to help this, it'll only make thing worse.
Sorry you got cut off, now it's just marching forward over the next few months taking every angle you can to help our body and mind recover.
Amblyn at the state hospital they should have set you up with a follow up doctor Now you are going to have to find one,,you are going to go through withdrawals for a long time..And nobody should have to suffer this way.someone dropped the ball with this but you are on much bigger dose than diet and other things well help much you need a doctor that well slowly taper you off of this medication prior to the side effects and withdrawals to get even worse..you must get in to see a doctor ASAP for you own sake first..i wish you luck you or nobody should have to go through this Chuck1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2012 • 6 answers
Posted 10 Jun 2012 • 64 answers
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
Posted 1 Jan 2015 • 5 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 14 days ago • 2 answers